It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-10-2010, 06:19 PM   #1
Newbie
(female)
 
Join Date: Dec 2010
Location: ky
Posts: 1
busybe2000 HB User
actonel-leukemia?

I was given actonel for osteoporosis.
It slowly made me weak and very sick with muscle pain,
heart palpatations,jaw pain,foot pain,a total feeling of being very ill.
I went off Actonel and after a couple of months,I was feeling better,
But now my bloodwork shows "Leukemia".
Has this happened to anyone else????
Thank-you,
busybe2000

 
The Following User Says Thank You to busybe2000 For This Useful Post:
jbronacher (12-10-2011)
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Actonel and Muscle Pain wvsteve Osteoporosis 11 06-19-2008 11:22 AM
Actonel sure didn't help! elphers Osteoporosis 6 05-27-2006 08:04 PM
Is getting off Actonel for months before starting Forteo meca Osteoporosis 2 11-07-2005 09:25 AM
What will happen once actonel is stopped? dorri Osteoporosis 14 07-20-2005 12:01 AM
Actonel update....fasciitis Misty800 Osteoporosis 2 06-20-2005 07:46 PM

Tags
actonel, leukemia, osteoporosis



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:20 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!